# SDR AALA202401038523

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,607 hours, 27,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY ESCAPE SLIDE DOOR REQUIRES HEAT SHRINK TUBING ON AFT GIRT BAR. REPLACED HEAT SHRINK ON R2 GIRT BAR. PER AARD 25-66-00-4. OPERATIONAL CHECK GOOD.
